# SDR R61A2024070200296

- Difficulty date: July 1, 2024
- Submitted: July 2, 2024
- Operation: Air carrier
- Aircraft: N410YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000373
- Aircraft time: 26,147 hours, 17,899 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Part number: 10007005
- Part serial: 2007111569
- Condition: Failed
- Location: Nr 2
- Part time: 18,486 hours, 12,539 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PAC 2 FAIL DURING ENG START WITH SMOKE SMELL.  REMOVED AND REPLACED PACK 2 ACM REF AMM 21-51-05.  OPS CHECK GOOD.
